Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Descent of affine buildings - II. Minimal angle $ \pi/3$ and exceptional quadrangles

Author: Koen Struyve
Journal: Trans. Amer. Math. Soc. 366 (2014), 4367-4381
MSC (2010): Primary 51E24, 20E42
Published electronically: April 16, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this two-part paper we prove an existence result for affine buildings arising from exceptional algebraic reductive groups. Combined with earlier results on classical groups, this gives a complete and positive answer to the conjecture concerning the existence of affine buildings arising from such groups defined over a (skew) field with a complete valuation, as proposed by Jacques Tits.

This second part builds upon the results of the first part and deals with the remaining cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 51E24, 20E42

Retrieve articles in all journals with MSC (2010): 51E24, 20E42

Additional Information

Koen Struyve
Affiliation: Department of Pure Mathematics, Ghent University, B-9000 Ghent, Belgium

PII: S 0002-9947(2014)05986-2
Received by editor(s): January 19, 2012
Received by editor(s) in revised form: September 23, 2012, and October 15, 2012
Published electronically: April 16, 2014
Additional Notes: The author was supported by the Fund for Scientific Research – Flanders (FWO - Vlaanderen)
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.